Some Properties and Identities of Bernoulli and Euler Polynomials Associated with p -adic Integral on
D. S. Kim,
T. Kim,
D. V. Dolgy,
S. H. Lee and
S.-H. Rim
Abstract and Applied Analysis, 2012, vol. 2012, 1-12
Abstract:
We investigate some properties and identities of Bernoulli and Euler polynomials. Further, we give some formulae on Bernoulli and Euler polynomials by using p -adic integral on .
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/847901.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/847901.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:847901
DOI: 10.1155/2012/847901
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().